# SDR USAA2013020100012

- Difficulty date: January 31, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 12,301 hours, 10,331 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2123, LGA-BOS - DIRTY / MUSTY ODOR DURING TAKEOFF IN COCKPIT AND CABIN AND DURING APPROACH AND LANDING.  MAINTENANCE CLEANED DUAL HEAT EXCHANGERS, RAN NR 2 PACK.  OPERATIONAL CHECK IS GOOD, NO ODORS NOTED.
